# SDR JJBA20170919026

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 31,445 hours, 19,064 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Stuck
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INTERPHONE AND CABIN EMERGENCY ON PANEL ILLUMINATED. FOUND FA FORWARD BACK UP BUTTON STICKING. RELEASED THE BUTTON, OPS CHECK OF INTERPHONE SYS.
